izpis_h1_title_alt

Double-phase problems and a discontinuity property of the spectrum
Papageorgiou, Nikolaos (Author), Rǎdulescu, Vicenţiu (Author), Repovš, Dušan (Author)

.pdfPDF - Presentation file, Download (599,43 KB)
MD5: 35BF9AF113F5161BF66453B34A90CFB0

Abstract
We consider a nonlinear eigenvalue problem driven by the sum of ▫$p$▫ and ▫$q$▫-Laplacians. We show that the problem has a continuous spectrum. Our result reveals a discontinuity property for the spectrum of a parametric ▫$(p,q)$▫-differential operator as the parameter ▫$\beta $▫ goes to ▫$1^-$▫.

Language:English
Keywords:Nehari manifold, continuous spectrum, nonlinear regularity theory
Work type:Article (dk_c)
Tipology:1.01 - Original Scientific Article
Organization:PEF - Faculty of Education
Year:2019
Number of pages:Str. 2899-2910
Numbering:Vol. 147, no. 7
UDC:517.956
ISSN on article:0002-9939
DOI:10.1090/proc/14466 This link opens in a new window
COBISS.SI-ID:18602073 This link opens in a new window
Views:339
Downloads:253
Metadata:XML RDF-CHPDL DC-XML DC-RDF
 
Average score:(0 votes)
Your score:Voting is allowed only to logged in users.
:
Share:AddThis
AddThis uses cookies that require your consent. Edit consent...

Record is a part of a journal

Title:Proceedings of the American Mathematical Society
Shortened title:Proc. Am. Math. Soc.
Publisher:American Mathematical Society
ISSN:0002-9939
COBISS.SI-ID:2335236 This link opens in a new window

Similar documents

Similar works from RUL:
Similar works from other Slovenian collections:

Comments

Leave comment

You have to log in to leave a comment.

Comments (0)
0 - 0 / 0
 
There are no comments!

Back